# SDR IPXA2024030461498

- Difficulty date: February 14, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 125,147 hours, 21,075 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 69B146338
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, INTERCOSTAL, STA 1000, RBL 106 (REPLACE) REMOVE DAMAGE PART I.A.W SRM 51-40-02-0G REV.100. INSTALL NEW PART I.A.W SRM 51-40-02-0G REV.100 AND BOEING DWG NO:65B16038 SH.1 REV:D. I.A.W AMM 53-21-02-404-006 REV.109 INSTALL MAIN DECK CARGO FLOOR PANEL AND JOB COMPLETED AND CONDITION CHECK NORMAL.
